A member asked:

I got stung on back of neck at the er doc used a medical word that started with a p and gave me more epi my tongue was swelling and mouth i used epi ?

A doctor has provided 1 answer
Dr. Stephen Southard answered

Specializes in Internal Medicine

That the word began with a "P". It sounds like you were suffering from bee envenomation related "angioedema", which is commonly treated with epinephrine, steroids, and antihistamine therapy.

Answered Apr 21, 2015

3.7k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...